Existence Solutions of ABC-Fractional Differential Equations with Periodic and Integral Boundary Conditions

Authors

  • M. O. Muhammad Department of Mathematics, Faculty of Science, University of Zakho, Duhok, Iraq
  • A. Rafeeq Department of Mathematics, Faculty of Science, University of Zakho, Duhok, Iraq

DOI:

https://doi.org/10.3329/jsr.v14i3.58210

Abstract

The nonlinear fractional differential equation (FDE) is discussed in this study. First, we will investigate the existence and uniqueness solution of the nonlinear differential equation to the Atangana-Baleanu fractional derivative in the sense of Caputo with the initial periodic condition and integral boundary condition by Krasnoselskii’s and Banach fixed point theorems. Then, we will study the Hyers-Ulam stability of our problem. Finally, we presented an example to demonstrate the use of our main theorems.

Downloads

Download data is not yet available.
Abstract
106
pdf
103

Downloads

Published

2022-09-01

How to Cite

Muhammad, M. O. ., & Rafeeq, A. (2022). Existence Solutions of ABC-Fractional Differential Equations with Periodic and Integral Boundary Conditions . Journal of Scientific Research, 14(3), 773–784. https://doi.org/10.3329/jsr.v14i3.58210

Issue

Section

Section A: Physical and Mathematical Sciences